# SDR DALA2024040904252

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 85,914 hours, 28,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5636 DURING SVC CHECK, FOUND AISLE EMERGENCY LIGHTS ROW 33-37 INOP. CORRECTIVE ACTION: R+R POWER SUPPLY/CHARGER ASSY (M10699) PER 757 AMM 33-51. OPS CHECK GOOD. (5315833)
